# SDR SWIA201436899

- Difficulty date: March 20, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,878 hours, 59,504 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AUXILIARY SPAR LOWER CAP CRACKED AT RIB 17.  C-CHECK,  REPAIRED SPAR LOWER CAP IAW ETD.
